Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does intake of Defza during pregnancy cause any side effect?

i am pregnant and after 15 days of pregnancy i took defza 6mg for my skin problems .I was not sure at that time that i am pregnant but after periods i knew that i am pregnant. So want to is there any side effect on my pregnancy . I am worried about this. Can any one advise me please.
Fri, 23 Dec 2016
Report Abuse
General & Family Physician 's  Response
Hi & Welcome.
There is nothing to worry, it will not cause any harmful effects.

Defza (Deflazacort) is a steroid commonly prescribed to treat various inflammatory conditions of the skin, joints, and other conditions.


If you think you could have fallen pregnant while you are taking Defza, it is not going to cause any harmful effects at this stage however you are advised to consult your treating doctor for an alternate effective medication for your skin problem.

Remember it is important to know that you should not stop taking the medicine suddenly unless your doctor advises you to do so.

Hope this answers your query.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does intake of Defza during pregnancy cause any side effect?

Hi & Welcome. There is nothing to worry, it will not cause any harmful effects. Defza (Deflazacort) is a steroid commonly prescribed to treat various inflammatory conditions of the skin, joints, and other conditions. If you think you could have fallen pregnant while you are taking Defza, it is not going to cause any harmful effects at this stage however you are advised to consult your treating doctor for an alternate effective medication for your skin problem. Remember it is important to know that you should not stop taking the medicine suddenly unless your doctor advises you to do so. Hope this answers your query.